# SDR REXA2017042900551

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 21,317 hours, 13,754 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SMOKE DETECTOR TEST LIGHT INOPERATIVE.  REPOSITIONED FWD LAV SMOKE DETECTOR GREEN LED IAW AMM 26-16-01.  CHECKED GOOD.
